See Alike in...

Alike App

Browser

Winnimucca_Nevada

773d

Every time I give myself a shot the injection site swells and a lump forms under it - what is this and is it normal?

Top reply
    • Diabadass

      771d

      It’s completely normal!! Make sure you’re pinching the skin when injecting and the needle is all the way in. If a lump forms just massage the area it isn’t harmful at all :)

    • Diabadass

      771d

      It’s completely normal!! Make sure you’re pinching the skin when injecting and the needle is all the way in. If a lump forms just massage the area it isn’t harmful at all :)

    • Church

      771d

      I have lumps all over my upper legs from omni pod and dexcom g6 mine do not go away ..

    • SarahW

      772d

      I get these sometimes and sometimes giant bruises. From what I’ve heard it’s normal. But I’m not sure about every time.

    • Chlo

      772d

      This is normal. Rub the lump while kinda like pushing on it. Like basically try to make it go away.

    • Tinley

      772d

      A lot of reasons - Do you change your needle every time ? Also make sure you inject in a different site each time. You could need a different size needle . May be too big for you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion